# SDR FDEA2018081422019

- Difficulty date: August 12, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 56,650 hours, 25,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Part serial: 000
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN CABIN FWD WET AREA SEAT TRACK, UPPER SURFACE,  BETWEEN BS 345 TO 365,  RBL 14.50.   FOUND TO BE OUT OF LIMITIS IAW SRM 53-00-52.   REMOVED THE SEAT TRACK, FABRICATED A REPLACEMENT SEAT TRACK IAW DWG 3504-NC-2.  INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-02-02-0G.
